I have a rash beside my the nipple on one breast. It is very itchy, rough, & pelling with stabbing pain sometmes. It started out reddish and seems to be turning dark brown now. I've had it for about 2 months and have tried all kids of creams on it, but nothing has helped. I finally went to the doctor and he says it's nothing. I will be 39 this month and he says there's no way it can be cancer because I am too young. I've known people alot young than me with cancer, but he insitists that it is nothing. Should I be concerned about it? How can it be nothing? Also I had a total hysterectomy 5 years ago and was on estregin until until last Nov when the prescription ran out. He wouldn't give me a new prescription as he says it causes cancer. I am concerned and don't know what to do now. I don't have medical insurance so I am limited on going to the doctor. Any help would be very much appericated. Thank you Sheila
Dear Sheila, There can be a number of explanations for your symptoms. It could be a skin irritation, and the creams themselves may be part of the problem by aggravating the irritation rather than healing. On the other extreme, there is a type of cancer that begins in the area of the nipple and is associated with bleeding, redness, itching and burning (Paget's disease). It is a very rare type of cancer. Perhaps seeking advise from a dermatologist (skin doctor) may help to pinpoint the problem, and advise as to appropriate treatments.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.